# SDR C8F2003F00001

- Difficulty date: February 3, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N4576Q
- Make and model: Cessna 402A
- Aircraft serial: 402A0076
- Engine: Cont TSIO520E
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410012
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM HNL PILOT NOTICED DECREASING MANIFOLD PRESURE ON RIGHT ENGINE, AND DECIDED TO RETURN TO HNL.  DURING LANDING APPROACH PILOT NOTICED AND UNSAFE RIGHT GEAR LIGHT, ATTEMPT WAS MADE TO RECYCLE LANDING GEAR BUT WAS UNSUCCESSFUL.  HE THEN TRIED THE EMERGENCY HAND CRANK THAT ALSO FAILED TO CORRECT THE RIGHT MAIN LANDING GEAR UNSAFE PROBLEM.  EMERGENCY PROCEDURES WERE CARRIED OUT AND UPON LANDING THE RIGHT MAIN LANDING GEAR COLLAPSED ON ROLL OUT.  AIRCRAFT WAS THEN SECURED MY MAINTENANCE AND TOWED TO MAINTENANCE FACILITY, WERE IT WAS FOUND THAT THE RIGHT RETRACT BELLCRANK WAS FOUND TO CRACKED AND SEPARATED FROM THE REST OF THE ASSEMBLY.  ALSO NOTICED THAT BOLT PN NAS 464P426 TO BE SHEARED AS WELL.
